# SDR CALA0000016

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14880
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48044
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN FORWARD BAGGAGE BIN DOOR PAN AT FORWARD MIDDLE STOP PAD.  THE AREA WAS REPAIRED IAW SRM 52-05, FIGURE 50, SHEET 1.
